# SDR SWAA2025030491881

- Difficulty date: January 31, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS 500B AT LEVEL STR26L FWD FACE AT FWD CARGO COMPARTMENT 2025-93321<[01] REPLACED ANGLE CLIP AND FASTENERS LOCATED BS 500B AT LEVEL STR26L FWD FACE AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 143A7505 SHEET 5 REV B SEE INDIVUAL SING OFF BELOW;[02] REPLACED ANGLE CLIP AND FASTENERS LOCATED BS 500B AT LEVEL STR26L FWD FACE AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 143A7505 SHEET 5 REV B SEE INDIVUAL SING OFF BELOW
